MathSciNet Relay Station
MathSciNet bibliographic data
MR2887984 37K10 (14Q05 35F10 35Q53 35Q55)
Kalla, C.; Klein, C. On the numerical evaluation of algebro-geometric solutions to integrable equations. Nonlinearity 25 (2012), no. 3, 569–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement